# SDR MASA2010102501177

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,097 hours, 11,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR TRIM LOOSE.  MX RE-SECURED TRIM.
